Title of article :
An exponentially fitted eighth-order method for the numerical solution of the Schrِdinger equation
Author/Authors :
Simos، نويسنده , , T.E.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
18
From page :
177
To page :
194
Abstract :
An eighth algebraic order exponentially fitted method is developed for the numerical integration of the Schrِdinger equation. The formula considered contains certain free parameters which allow it to be fitted automatically to exponential functions. An comparative error analysis is also given. Numerical and theoretical results indicate that the new method is much more efficient than other classical and exponentially fitted methods.
Keywords :
Schrِdinger equation , Exponentially fitted method , Coupled differential equation , Hybrid method , Scattering problem
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
1999
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1550183
Link To Document :
بازگشت